# SDR 99ZZZX4169

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 66129761
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LEFT MAIN LANDING GEAR LOWER TORSION LINK PIN RETAINING PIN.
